| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6.The device was not available for return to ventec for an evaluation.The device was evaluated by the authorized service provider (asp) where the reported issue of it delivering low inspiratory pressure, low exhaled tidal volume (vte), and delivering lower than set peep (positive end expiratory pressure) was confirmed.The asp replaced the exhalation control module (ecm) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the ecm.
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was delivering lower than set peep (positive end expiratory pressure), low vte (exhaled tidal volume), and low inspiratory pressure.There were no reports of patient involvement associated with the reported issue.